Patient :Had depo shot on 9/2/14 and was due 11/3/14 for my 2nd shot.. I never went back and got it been having unprotected sex and I still had my periods as same as did before I got first shot... And now I'm just spotting here and there not enough for pad or tampon... I've been going bathroom more to... Could I be pregnant?!
if you have not taken the second shot then your contraceptive protection is lost and you have had your withdrawal bleed as well. This indicates that you are ovulating again and if you are not practicing safe sex then there are chances that the spotting you are experiencing now in the mid-cycle could well be an implantation bleed unless pregnancy is ruled out. You may chose to rule opt for blood serum beta hcg test which if found to have raised levels, would indicate pregnancy and if negative then the symptoms you are experiencing can be safely attributed to premenstrual syndrome which mimic early pregnancy symptoms and usually subside with the onset of the menses.
I hope i have answered your query in detail,
wishing you good health,
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.